1 doctor weighed in:

My daughter received the 1st HPV shot and her reaction was fainting, felt very sick and pain at the site for 3 months. We are very concerned for her to continue the series, because each new shot gets worse, i understand. Also the negative news about the

1 doctor weighed in
Dr. Marvin Den
Internal Medicine

In brief: It

It is quite common to have a fainting episode after the shot.
All studies show that the shots are otherwise very safe and are protective for the virus that can cause cervical cancer. Talk to your health provider.

In brief: It

It is quite common to have a fainting episode after the shot.
All studies show that the shots are otherwise very safe and are protective for the virus that can cause cervical cancer. Talk to your health provider.
Dr. Marvin Den
Dr. Marvin Den
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors